# SDR FDEA2019061751309

- Difficulty date: June 15, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 73,749 hours, 25,227 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1075503
- Condition: Cracked
- Location: Rt Wing
- Part time: 25,225 hours, 25,225 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 9-5730-E0317303 P4, FOUND A CRACK IN THE RH WING   LOWER L/E SKIN AT FWD I/B CORNER OF REFUELING DOOR CUT-OUT. REPAIR PER SRM 57-10-  00, REPAIR 100, FIG. 106. DOT # 53-01 REMOVED DAMAGE ON RH LOWER LEADING EDGE SKIN AT FWD LOWER LEADING EDGE SKIN,   FWD CORNER OF REFUELING DOOR CUT OUT AT STA XOS605 IAW SRM 57-10-00 VOL I.   FABRICATED FILLER AND DOUBLER AND REPAIRED IAW SRM 57-10-00 FIG 107 VOL I.  MAJOR REPAIR.
